| Model Number |
188-01-02 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
As reported, the initial implant date was (b)(6) 2019.This (b)(6) female was revised on (b)(6) 2019 due to left hip stem fracture.The device was discarded upon revision by the facility.Patient was last known to be in stable condition following the event.No other information available at this time.
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported was likely the result of either patient¿s poor bone quality, an intra-operative bone fracture that was not noticed during the original surgery, or a combination of the two, which led to a periprosthetic bone fracture.However, this cannot be confirmed as the device was not available for evaluation.Section h11: corrections made in the following section(s): (g4) aware date in intial submission should have been 17-dec-2019.